# SDR 9502732298

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- Engine: Pwa JT8D15A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: JG298A4
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 26,085 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS THROTTLES WERE ADVANCED FOR TAKEOFF, THE NR 1 ENGINE EPR FAILED.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  THE EPR INDICATOR WAS REPLACED.  SYSTEM FUNCTIONAL TEST WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
